Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 196, NWS Louisville, KY

October 18, 20074 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Oct 18, 2007, 11:43 PM EDT for 4 counties in Kentucky. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 18, 2007, 11:43 PM EDT (03:43 UTC)
Expired
Oct 19, 2007, 12:15 AM EDT
In force
32 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon

Counties Bullitt County, KY, Jefferson County, KY, Shelby County, KY, Spencer County, KY

The radar

The Louisville radar (KLVX), 61 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 18, 2:31 PM EDTTornado WatchSPC9 hr
Oct 18, 10:22 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2007-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 807 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2007-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 246 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
807 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
958 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
246 m²/s²
0-3 km storm-relative helicity
317 m²/s²
Significant tornado parameter
1.4
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 190344
SVRLMK
KYC029-111-211-215-190415-
/O.NEW.KLMK.SV.W.0196.071019T0343Z-071019T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1143 PM EDT THU OCT 18 2007

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BULLITT COUNTY IN NORTH CENTRAL KENTUCKY...
  SOUTHEASTERN JEFFERSON COUNTY IN NORTH CENTRAL KENTUCKY...
  SHELBY COUNTY IN NORTH CENTRAL KENTUCKY...
  SPENCER COUNTY IN NORTH CENTRAL KENTUCKY...

* UNTIL 1215 AM EDT...

* AT 1140 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES WEST OF
  TAYLORSVILLE..AND MOVING NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SHELBYVILLE BY 1205 AM EDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...MOVE QUICKLY TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM WITH DAMAGING WINDS...DESTRUCTIVE HAIL...
AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
IMMEDIATELY MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING
BUT AWAY FROM WINDOWS.

LAT...LON 3811 8506 3809 8506 3797 8548 3799 8550
      3794 8557 3810 8558 3836 8522 3834 8516
      3814 8502
TIME...MOT...LOC 0343Z 235DEG 39KT 3807 8543

$$

AML
2 follow-up statements
000 
WWUS53 KLMK 190402
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1201 AM EDT FRI OCT 19 2007

KYC029-111-190411-
/O.CAN.KLMK.SV.W.0196.000000T0000Z-071019T0415Z/
JEFFERSON KY-BULLITT KY-
1201 AM EDT FRI OCT 19 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BULLITT AND
SOUTHEASTERN JEFFERSON COUNTIES IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT FRIDAY MORNING FOR
EASTERN KENTUCKY.

LAT...LON 3812 8506 3809 8506 3800 8537 3816 8544
      3818 8543 3836 8522 3834 8516 3814 8502
TIME...MOT...LOC 0401Z 235DEG 39KT 3818 8523

$$

KYC211-215-190415-
/O.CON.KLMK.SV.W.0196.000000T0000Z-071019T0415Z/
SHELBY KY-SPENCER KY-
1201 AM EDT FRI OCT 19 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR NORTHEASTERN SPENCER AND SHELBY COUNTIES...

AT 1157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR FINCHVILLE...OR ABOUT
26 MILES EAST OF LOUISVILLE...MOVING NORTHEAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PEYTONA...8 MILES NORTHWEST OF WADDY AND 8 MILES NORTHWEST OF
  GRAEFENBURG BY 1210 AM EDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM WITH DAMAGING WINDS...DESTRUCTIVE 
HAIL...SMALL HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE 
OUTSIDE SHOULD IMMEDIATELY MOVE TO A SHELTER...PREFERABLY INSIDE A 
STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3812 8506 3809 8506 3800 8537 3816 8544
      3818 8543 3836 8522 3834 8516 3814 8502
TIME...MOT...LOC 0401Z 235DEG 39KT 3818 8523

$$

AML
000 
WWUS53 KLMK 190422
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1220 AM EDT FRI OCT 19 2007

KYC211-215-190430-
/O.EXP.KLMK.SV.W.0196.000000T0000Z-071019T0415Z/
SHELBY KY-SPENCER KY-
1220 AM EDT FRI OCT 19 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SPENCER AND
SHELBY COUNTIES EXPIRED AT 1215 AM EDT...

THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA.  HOWEVER...STRONG STORMS WITH GUSTY WINDS AND HEAVY DOWNPOURS 
ARE STILL MOVING ACROSS THE AREA.  

IF YOU HAVE ANY WIND DAMAGE TO REPORT...PLEASE CALL THE NATIONAL 
WEATHER SERVICE.

LAT...LON 3812 8506 3809 8506 3800 8537 3816 8544
      3818 8543 3836 8522 3834 8516 3814 8502
TIME...MOT...LOC 0402Z 235DEG 39KT 3819 8522

$$

AML

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 18, 11:18 PM EDT, 25 minutes earlier.

Area forecast discussion, Oct 18, 11:18 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
1118 PM EDT THU OCT 18 2007

.MESOSCALE UPDATE...

SEVERE EVENT CONTINUES ACROSS THE REGION TONIGHT.  LINE OF SEVERE
THUNDERSTORMS CONTINUES TO MOVE ACROSS THE REGION.  WITHIN THE LINE
WE HAVE BEEN DETECTING SMALL MESO VORTICES THAT COULD CAUSE A BRIEF
TORNADO AND/OR EXTREME WIND DAMAGE.

CONVECTION IS NOW APPROACHING THE I-65 CORRIDOR AND WILL SPREAD
EASTWARD ACROSS THE REMAINDER OF THE FA OVERNIGHT. MAIN CONCERN
NORTH OF THE WESTERN KY AND BLUEGRASS PARKWAYS WILL BE MAINLY
DAMAGING WINDS AND THESE SMALL MESO VORTICIES WITHIN THE LINE.

SOUTH OF THE PARKWAY...SEVERE WEATHER WILL BE A BIT MORE LIKELY WITH
DAMAGING WINDS AND ISOLATED TORNADO POSSIBLE.  WITH THE BETTER SHEAR
AND MORE AVAILABLE MOISTURE...SUPERCELL STRUCTURES ARE STILL
PREVELENT IN THIS AREA.

FOR AREAS IN THE EAST...LIKE THE LEXINGTON METRO...THIS WEATHER WILL
IN AFTER MIDNIGHT...MORE LIKELY IN THE 1-3 AM EDT CORRIDOR.

WE ENCOURAGE PEOPLE TO LEAVE THEIR WEATHER RADIO ON DURING THE
OVERNIGHT HOURS TO KEEP ABREAST OF THE LATEST WARNINGS.

-JARVIS

&&

.LONG TERM (FRI THRU THU)...

WELL BE PUTTING ALL OUR RESOURCES INTO THE POTENTIAL WIDESPREAD
SEVERE EVENT LATER TODAY AND TONIGHT...AND HENCEFORTH WILL BE MAKING
NO OR JUST SUBTLE CHANGES IN THIS PERIOD. STILL LOOKS LIKE A WARM
WEEKEND...TRENDING SIGNIFICANTLY COOLER AT THE START OF THE NEW
WORKWEEK WITH NEXT SIGNIFICANT CHANCE OF RAIN ON MONDAY.

DK

&&
.AVIATION (00Z TAFS):...
DEALING WITH SUPERCELLS FOR THE SHORT TERM ...ESPECIALLY SDF VCNTY.
LATER TONIGHT HAVE TO DEAL WITH LIKELY SQUALL LINE OF TSTMS MOVING
WEST TO EAST ACROSS FA STARTING 4-6Z SDF AND 7-9Z LEX. WILL GO WI
SCT TO BKN SC DEVELOPING FRIDAY MORNING ACROSS NRN KY WITH OUR
REGION BEING ON THE SOUTHERN FRINGES OF THE WRAP AROUND CLOUDINESS
ASSOCIATED WITH DEEP LOW WELL TO OUR NORTH. --21
&&

LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, Oct 18, 11:06 PM EDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE LOUISVILLE KY
1106 PM EDT THU OCT 18 2007

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-190830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
1106 PM EDT THU OCT 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

...TORNADO WATCH IN EFFECT UNTIL MIDNIGHT EDT FOR ALL OF
SOUTH-CENTRAL INDIANA AND UNTIL 5 AM EDT FOR MOST OF CENTRAL
KENTUCKY...

A SQUALL LINE WILL MOVE EAST ACROSS SOUTH CENTRAL INDIANA AND
CENTRAL KENTUCKY TONIGHT. THE STORMS SHOULD MOVE OUT OF SOUTH
CENTRAL INDIANA BY MIDNIGHT AND MOVE ACROSS CENTRAL KENTUCKY BETWEEN
11 PM AND 5 AM EDT. THE MAIN THREAT FROM THESE SEVERE THUNDERSTORMS
WILL BE DAMAGING STRAIGHT LINE WINDS ALONG WITH DANGEROUS LIGHTNING
AND HEAVY DOWNPOURS. ISOLATED TORNADOES AND LARGE HAIL WILL ALSO BE
POSSIBLE WITH SOME OF THESE STORMS TONIGHT.

SINCE THESE SEVERE STORMS ARE EXPECTED TO AFFECT THE OUTLOOK AREA AT
NIGHT...WE HIGHLY ENCOURAGE YOU TO SET YOUR NOAA WEATHER RADIO TO
ALERT MODE SO THAT YOU CAN BE AWAKENED IN THE EVENT THAT A WARNING
IS ISSUED WHILE YOU ARE ASLEEP. MANY SEVERE WEATHER FATALITIES OCCUR
LATE AT NIGHT.

OUTSIDE OF ALL THUNDERSTORM ACTIVITY...SOUTHERLY WINDS ARE EXPECTED
TO BE VERY GUSTY TONIGHT. GUSTS NEAR 30 MPH WILL BE POSSIBLE ACROSS
THE ENTIRE OUTLOOK REGION...SO MOTORISTS SHOULD USE CAUTION ON
WEST-TO-EAST ROADWAYS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN NEXT MONDAY
AND TUESDAY AS ANOTHER SYSTEM MOVES EAST INTO THE OHIO VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY MANAGERS SHOULD KEEP WATCH FOR SEVERE WEATHER
THIS EVENING INTO THE OVERNIGHT HOURS...AND REPORT ANY SIGNIFICANT
HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE.

AML/DK/MBS

In the hours before

Special weather statement, Oct 18, 11:32 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1132 PM EDT THU OCT 18 2007

KYZ029>031-033-034-038-039-045-046-190400-
ANDERSON-BULLITT-HENRY-JEFFERSON-NELSON-OLDHAM-SHELBY-SPENCER-
WASHINGTON-
1132 PM EDT THU OCT 18 2007

...STRONG LINE OF THUNDERSTORMS...

AT 1128 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ANCHORAGE TO FERN
CREEK TO 10 MILES WEST OF BARDSTOWN...OR ALONG A LINE EXTENDING FROM
12 MILES NORTHEAST OF LOUISVILLE TO 12 MILES SOUTHEAST OF LOUISVILLE
TO 27 MILES SOUTH OF LOUISVILLE...AND MOVING EAST AT 40 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR MARBLE SIZE HAIL...AND STRONG GUSTY WINDS OF
AROUND 45 TO 50 MPH... ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE...
  NEAR BARDSTOWN BY 1140 PM EDT.
  NEAR TAYLORSVILLE BY 1145 PM EDT.
  NEAR SHELBYVILLE BY 1155 PM EDT.

THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
35 AND 75.

THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS
115 AND 129.

THIS STORM WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS 42
AND 72.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

AML
Local storm report, Oct 18, 11:34 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1134 PM EDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 PM     TSTM WND GST     RUSSELLVILLE            36.84N 86.89W
10/18/2007  E60 MPH          LOGAN              KY   TRAINED SPOTTER

&&

LD
Local storm report, Oct 18, 11:36 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1136 PM EDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND DMG     LOUISVILLE              38.22N 85.74W
10/18/2007                   JEFFERSON          KY   LAW ENFORCEMENT

            POWER LINES DOWNED IN SEVERAL PARTS OF THE METRO AREA.

&&

LD
Local storm report, Oct 18, 11:39 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1139 PM EDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1051 PM     NON-TSTM WND DMG CORYDON                 38.21N 86.13W
10/18/2007                   HARRISON           IN   BROADCAST MEDIA

            TREE ON HOUSE. TREES ON CARS IN PALMYRA

1051 PM     TSTM WND DMG     CORYDON                 38.21N 86.13W
10/18/2007                   HARRISON           IN   BROADCAST MEDIA

            TREE ON HOUSE. TREES ON CARS IN PALMYRA.

&&

LD
Local storm report, Oct 18, 11:41 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1141 PM EDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TSTM WND DMG     CRANDALL                38.29N 86.07W
10/18/2007                   HARRISON           IN   BROADCAST MEDIA

            TREES DOWN

&&

LD
Local storm report, Oct 18, 11:42 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1142 PM EDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 PM     TSTM WND GST     MOUNT WASHINGTON        38.05N 85.55W
10/18/2007  M57 MPH          BULLITT            KY   TRAINED SPOTTER

&&

LD

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 8:11 PM EDTTornado WarningLMKMeade34 min
Oct 18, 8:12 PM EDTTornado WarningLMKBreckinridge, Hancock33 min
Oct 18, 9:31 PM EDTTornado WarningLMKHancock29 min
Oct 18, 9:31 PM EDTTornado WarningLMKOhio29 min
Oct 18, 9:58 PM EDTTornado WarningLMKBreckinridge, Grayson, Ohio32 min
Oct 18, 9:59 PM EDTSevere Thunderstorm WarningLMKOldham21 min
Oct 18, 10:16 PM EDTSevere Thunderstorm WarningLMKTrimble29 min
Oct 18, 10:29 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade31 min
Oct 18, 10:41 PM EDTTornado WarningLMKBreckinridge, Hardin, Meade23 min
Oct 18, 10:48 PM EDTTornado WarningLMKButler, Ohio27 min
Oct 18, 10:51 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Ohio39 min
Oct 18, 11:02 PM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson28 min
Oct 18, 11:08 PM EDTSevere Thunderstorm WarningLMKLogan37 min
Oct 18, 11:15 PM EDTTornado WarningLMKButler30 min
Oct 18, 11:35 PM EDTSevere Thunderstorm WarningLMKLogan, Simpson, Warren40 min
Oct 18, 11:37 PM EDTSevere Thunderstorm WarningLMKGrayson38 min
Oct 19, 12:02 AM EDTSevere Thunderstorm WarningLMKButler, Edmonson, Warren28 min
Oct 19, 12:07 AM EDTSevere Thunderstorm WarningLMKFranklin, Henry, Scott, Shelby23 min
Oct 19, 12:51 AM EDTSevere Thunderstorm WarningLMKGreen, Hart, Larue, Taylor24 min
Oct 19, 1:17 AM EDTSevere Thunderstorm WarningLMKMarion, Taylor, Washington28 min
Oct 19, 1:27 AM EDTSevere Thunderstorm WarningLMKBarren, Metcalfe, Monroe20 min
Oct 19, 1:47 AM EDTSevere Thunderstorm WarningLMKBoyle, Marion, Mercer, Washington28 min
Oct 19, 1:55 AM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Scott35 min
Oct 19, 2:14 AM EDTSevere Thunderstorm WarningLMKClark, Fayette, Garrard, Jessamine, Lincoln, Madison and 1 more31 min
Oct 19, 2:29 AM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Nicholas31 min
Oct 19, 2:47 AM EDTSevere Thunderstorm WarningLMKClark, Madison13 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.